Popular Pages :


View RSS Feed

Karoleen

My emotional post

Rate this Entry
I am at the end of the rope. I am not even quite sure why I am posting this. I have been struggling with my weight for the past 5 years (2 pregnancies). In August, my husband and I decided to go vegan. Everything went well, we felt great, lost 15lb, without really do anything but eating lots of veggie and gluten free bread. Then... here comes reality. I decided to go on the depo shot for birth control. I gained 25lbs in 30 days, eating veggies and limiting calories to 1200_13000/day. Yes it is due to the shot. It made my life a living hell! I am avoiding my friends, I don't want to go anywhere, I am even hiding from my husband. He doesn't believe me that the shot is causing this. I feel like I am all alone with those pounds that keeps pulling up. I am covering up myself under oversized clothes.
I did a round of HcG back in 2010. It worked wonderfully. I kept the weight off for 2 years until I got pregnant.
Now, with all those hormones from the shot, I am not too sure if the HCG will be effective? Maybe I am looking for some success story while on the depo shot. My shot is still "active" until the end of march ;(
I want to start my HCG journey next week. I am so scared that nothing will work removing that excess weight. I wish I could remove the depo shot of my system, it is ruining my life. I don't recognize myself, avoiding all mirrors during the day. Maybe depression is setting in(great just another side effect of the shot)
Who ever is reading this. Thank you for taking the time.

Submit "My emotional post" to Digg Submit "My emotional post" to del.icio.us Submit "My emotional post" to StumbleUpon Submit "My emotional post" to Google

Categories
Uncategorized

Comments

  1. Blak Porsche's Avatar
    I'm sorry to hear you're having a difficult time. I was on depo years ago but never had any weight issues. Are you working out and getting enough water? That's a fast weight gain, I would check with your doctor and see what they recommend. It's just a season and it will pass. Take care!
  2. milana's Avatar
    Weight gain is notorious with the depo shot. A friend of mine got it and gained 80lbs in 3 months by no fault of her own. I can't give any input on the HCG protocol effectiveness while on depo, maybe you can wait until the shot has almost worn off then start? That's probably what I would do. Sending (((hugs))) and no more Depo!!